Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/10051
Title: Intraoperative 'floppy iris' syndrome and its relationship to tamsulosin: a urologist's guide.
Austin Authors: Lawrentschuk, Nathan;Bylsma, Guy W
Affiliation: Department of Surgery, Austin Hospital, Victoria, Australia
Issue Date: 1-Jan-2006
Publication information: BJU International; 97(1): 2-4
Gov't Doc #: 16336316
URI: http://ahro.austin.org.au/austinjspui/handle/1/10051
DOI: 10.1111/j.1464-410X.2006.05960.x
URL: https://pubmed.ncbi.nlm.nih.gov/16336316
Type: Journal Article
Subjects: Antineoplastic Agents.adverse effects
Humans
Iris.drug effects
Iris Diseases.chemically induced
Male
Prostatic Hyperplasia.drug therapy
Sulfonamides.adverse effects
Appears in Collections:Journal articles

Show full item record

Page view(s)

6
checked on Dec 7, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.